MathSciNet Relay Station
MathSciNet bibliographic data
MR591320 (82d:35083) 35Q20 (58F07 76B15)
Bock, T. L.; Kruskal, M. D. A two-parameter Miura transformation of the Benjamin-Ono equation. Phys. Lett. A 74 (1979), no. 3-4, 173–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement